• 2 months ago

    Swelling top lip when tablets are taken

    I've had this problem for a while and been to multiple doctors about it. They literally just say "I don't know" and send me home assuming it's a virus or post-virus symptom.
    Whenever I take tablets for a cold or hay fever (I get sinusitis often), my top lip begins to swell up within an hour or so. It can vary, but is usually just on one side and feels like a hard lump or sometimes even a stone in my lip. Depending on the dosage of medicine, it can be worse, for example sometimes my entire lip swells along with my under eyes which become puffy if I have two larger tablets. I know I am not allergic to the actual medicine because I can take kids liquid medicine (eg. Panadol, nurofen) and nothing happens. I have also tried taking liquid Advil tablets and they are fine too, so I think it must be some sort of filler or other ingredient in the tablets. (On the box it just says it contains medicine). This has also happened to me when I ate butter chicken made from sauce in a jar.

Responses